# SDR REXA2016120402452

- Difficulty date: December 4, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 20,870 hours, 13,328 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: LE67039647
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, RIGHT SIDE INNER SEAL RETAINER DENTED IN 3 PLACES.  REMOVED & REPLACED THE RETAINER IAW SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-41-02-001-001-A01, & AMM 52-35-07-400-802-A01.
